Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

My husband is diagnosed with TB.Had enlargement of right testis

My husband was admitted for 1 month due to enlargement of right testis. He had severe headache and temperature above 100 deg F. Gradually neck stiffness and was shifted to ICU because he was disoriented. Now he has acute infarct in the cerebral penuncle in lift side. The right testis was removed. Mycobacterium tuberculi was positive when the removed organ was tested. How long will it take to get treated and work as normal human being.
Asked On : Wed, 8 Dec 2010
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
if he takes regular medicine & does physiotheraphy he can become better within one month.
but for tuberculosis he may have to take medicines for longer time.
& for acute infarct in cerbral peduncle,he will have to follow the advice of neurophysician.
Answered: Sun, 12 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor